# SDR RU3A20171205043

- Difficulty date: December 5, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,106 hours, 5,106 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 9000251D
- Part serial: EIFW032
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFIS FAILED IN FLIGHT. DISPLAY WENT DEAD, AND ELECTRICAL FUMES WERE PRESENT. MILTOPE(EIFW IN-FLT WKSTATION)
